×

zbMATH — the first resource for mathematics

The Dirac operator on symplectic spinors. (English) Zbl 0842.58042
The author defines a Dirac operator on the bundle of symplectic spinors over a symplectic manifold. She proves that the symplectic Dirac operator defined by a symplectic and torsion-free connection is formally selfadjoint.
Reviewer: H.Baum (Berlin)

MSC:
53D50 Geometric quantization
81S10 Geometry and quantization, symplectic methods
53D05 Symplectic manifolds (general theory)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Folland, G.B.:Harmonic Analysis in Phase Space. Ann. Math. Stud. 122, 1989. · Zbl 0682.43001
[2] Kashiwara, M.;Vergne, M.: On the Segal-Shale-Weil Representations and Harmonic Polynomials.Invent. Math. 44 (1978), 1-47. · Zbl 0375.22009
[3] Kirillov, A.A.:Elements of the Theory of Representations. Springer, 1976. · Zbl 0342.22001
[4] Kostant, B.:Symplectic Spinors. Symposia Mathematica. Vol. XIV, 1974. · Zbl 0321.58015
[5] Simms, D.-J.:An Outline of Geometric Quantization. Differential Geometrical Methods in Mathematical Physics. Lect. Notes Math. 570, Springer-Verlag, 1977. · Zbl 0347.53016
[6] Tondeur, Ph.: Affine Zusammenhänge auf Mannigfaltigkeiten mit fast-symplektischer Struktur.Comment. Math. Helv. 36 (1961), 234-244. · Zbl 0103.38901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.